# SDR EIA2008015

- Difficulty date: March 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 82,546 hours, 14,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Activated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK ABOVE LADDER IS INOP.  RELAMPED BULBS AND OPS CHECKED AS PER MM 33-51-00, PASSED SATISFACTORY.
